# SDR C77A20160406001

- Difficulty date: April 6, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N751CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 19,056 hours, 14,866 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: Fuselage
- Part time: 19,056 hours, 14,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED THE LT AFT PAX DOOR CUT OUT THRESHOLD BEAM PN 170-65703-005 TO HAVE CORROSION DAMAGE.  THE CORROSION DAMAGE IS LOCATED IN MULTIPLE LOCATIONS, REF FIG 1 - 4 FOR DAMAGE DIMENSIONS & LOCATIONS.  THE PERMANENT REPAIR ACCOMPLISHMENT BY REPLACEMENT OF THE CORRODED THRESHOLD BEAM WILL BE ACCOMPLISHED IAW ORIGINAL PRODUCTION DWGS & SRM STANDARD PRACTICES.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E170-53MR-034 UNDER WO 2051575.
